# SDR QXEA200700457

- Difficulty date: March 3, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 19,357 hours, 27,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 182-215
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - RIGHT FORWARD FLOOR SUPPORT SEAT TRACK HAS 2 SPOTS OF CORROSION AT STATION X 182.00 TO X 215.5.  REPAIRED IAW RD8-53-4698.
